# SDR N6WA2022071301

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 41,008 hours, 28,772 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clamp
- Condition: Missing
- Location: Zone 800
- Component: Proximity Senso
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION INFLIGHT, F/A ADVISED IT DID NOT LOOK CORRECT. CLAMP FOUND TO BE MISSING. INSTALLED CLAMP IAW CRJ 550 AMM 52-70-06. OPS CHECK GOOD AT THIS TIME
